# SDR SWAA2023051127556

- Difficulty date: April 14, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FWD CAP STRIP LBL 21' CORRODED P/N 453A2611-8<[01] RECEIVED NEW CAPSTRIP P/N 453A2611-8. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00KMCCQ;[02] VERIFIED STEP 1
